# SDR HNAA9793740

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 841005
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 3398 - PHF-BWI - ON LANDING GEAR EXTENSION, NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  ALTERNATE GEAR DOWN AND LOCKED INDICATIONS WERE NORMAL.  CONTINUED ON TO BWI AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE PROXIMITY SWITCH ELECTRONIC UNIT.  (M)
